# SDR USAASB97088

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Tube
- Part number: 470963
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 775 - ON CLIMB-OUT FROM CLT, AT 10,000 FEET, THE NR 1 ENGINE OVERHEAT ILLUMINATED.  CAPTAIN ACCOMPLISHED ENGINE OVERHEAT CHECKLIST.  WHEN THRUST WAS REDUCED, LIGHT EXTINGUISHED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE ANTI-ICE TUBE ASSEMBLY HAD BLOWN.  REPLACED SAME.  ALSO, FOUND THE NOSE COWL DUCT ASSY (65-58123-10) CRACKED AT BELLOWS ASSEMBLY WELD.  REPLACED SAME.  RAN ENGINE AT TAKEOFF POWER.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
